# SDR HALA2019060430273

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 40,283 hours, 6,579 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL RIGHT PUMP 1 LO PRESSURE.  ACCOMPLISHED OPERATIONAL CHK OF THE RT MAIN PUMP 1 PER AMM 28-21-00-710-801-A. ALL TEST OK. FCMC 1 AND 2 SYSTEM TEST OK. A/C OK  
FOR SVC.
